# SDR USAA2010111592603

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A320-214
- Aircraft serial: 1393
- Aircraft time: 26,571 hours, 17,217 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2407
- Condition: Low Pressure
- Location: R1 Door
- Part time: 24,660 hours, 16,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 787 - CLT-ATL - EMERGENCY EGRESS SYSTEM - DOOR ASSIST BOTTLE FOR R1 DOOR LOW.  SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-0-001.
